# SDR 39LA20160410152

- Difficulty date: April 10, 2016
- Submitted: April 14, 2016
- Operation: Air carrier
- Aircraft: N408HH
- Make and model: Skrsky S61N
- Aircraft serial: 61716
- Aircraft time: 30,953 hours, 66,021 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Relay
- Part number: A770Q
- Part serial: C54753
- Condition: Burned Out
- Location: Battery System
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON SHORT FINAL, THE ALTERNATE BATTERY OFF LIGHT ILLUMINATED.  THERE WAS ALSO A SMELL OF BURNING PLASTIC.  LANDING ACCOMPLISHED WITH NO OTHER PROBLEMS.  TROUBLE SHOT ALTERNATE BATTERY SYS & FOUND ALTERNATE BATTERY RELAY BURNED OUT.  R & R RELAY PN A-770Q, SN C-54753 IAW SA 4045-80 CHAP 24-97.
